# SDR E812004F00008

- Difficulty date: July 22, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N75RL
- Make and model: Beech 400A
- Aircraft serial: RK312
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1285801011
- Condition: Chafed
- Location: Hyd System
- Part time: 990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INSPECTING FORWARD FUSELAGE BRAKE HYDRAULIC LINE TUBING DURING COMPLIANCE WITH RECOMMENDED SB, FOUND TUBING DAMAGED EXTERNALLY BY FLOOR PANEL 151BTC AND FLOOR PANEL 151DTC ATTACHMENT SCREWS.  REPAIRED TUBING ASSY BY SPLICING IN REPAIR TUBE WITH PERM SWAG FITTINGS IAW SB.  RECOMMEND THAT TECHNICIANS INSPECT THIS ARE AND REPAIR AS REQUIRED DURING NEXT SCHEDULED INSPECTION.  POSSIBILITY EXISTS THAT LOSS OF BRAKES MAY EVENTUALLY OCCUR IF DAMAGED AREA NOT NOTED OR ADDRESSED DUE TO SB COMPLIANCE BE RECOMMENDED ONLY.
